# SDR UIEA2012051300214

- Difficulty date: May 13, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,934 hours, 20,718 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3987505
- Part serial: 1124C
- Condition: Failed
- Location: Pack Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMPERATURE EICAS MESSAGE.  R & R PACK TEMPERATURE CONTROL VALVE IAW AMM 21-51-12.  OPS CHECKED NORMAL.
